Looking for help, hoping someone out there might have gone through something similiar. My blood is all messed up basically, but as a quick run down...
IBS at age 14
Low blood pressure 13 to 18
CFS at 15
Gallbladder out at 16
100 Blood clots over 3 years, most formed whilst on warfarin, no known disposition to clotting. All formed at ground level. 17 to 20
Liver problems at 19.
B12 def at 24.
Acute Intermittent Porphria at 28.
high blood pressure 30
Severe sleep deprivation through out, been told im depressed, tired, or too confused and its all in my mind. Constantly feeling sea-sick...not just nauseas, but like someone is shaking my house up and I'm getting severe sea sickness from it.
Ive seeped blood from my skin like sweat, mainly arms and belly button. Had a red, dust layer seep out of skin. My blood can be various shades of brown, to almost black. Its very slow moving when like this. Other times its light red, thin and won't stop bleeding. I can spill over an inch of blood into the bath from a pin ****k. Constantly feverish. Rarely have periods. Have not had one this year, only had 3 last year, all very blackish.
I've had bruises that take several months to heal. I have two mossie bites from January this year that still havn't healed. Have been tested for early menopause and this is not a consideration at the moment.
BComplex forte seems to help me not be 'flu-ish' for a few weeks, but is expensive and my Dr doesn't believe in prescribing reguarly. I use to feel good for a few days after a b12 injection, but even now they don't seem to effect me except that the longer without an injection, the more darker my blood gets, and the more lethargic I am.
I often wake with difficulty breathing, and have a nose that will drip for the first couple hours of being awake. Have difficulty in getting to sleep or staying asleep. Often wonder if I'm allergic to sleep or to laying down.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?